Publications

Francesco ROMEO Publications


2004
Articolo in rivista
Effective non-sinusoidal current phase dependence in d.c. SQUID’s
PHYSICS LETTERS A. Vol. 328. Pag.330-334
ISSN:0375-9601.
Romeo, Francesco; DE LUCA, Roberto
Digital Object Identifier (DOI): 10.1016/j.physleta.2004.06.061
Codice identificativo ISI: WOS:000223004100012
Codice identificativo SCOPUS: 2-s2.0-4043140659
Show it in Product Database (IRIS)
2004
Articolo in rivista
Periodic properties of voltage versus applied magnetic flux curves in elementary cubic networks of Josephson junctions
JOURNAL OF SUPERCONDUCTIVITY. Vol. 17. Pag.681-687
ISSN:0896-1107.
Romeo, Francesco; Gargiulo, Giuliano; DE LUCA, Roberto
Digital Object Identifier (DOI): 10.1007/s10948-004-0827-3
Codice identificativo ISI: WOS:000226910400001
Codice identificativo SCOPUS: 2-s2.0-13944250255
Show it in Product Database (IRIS)